Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal pain after eating, have indigestion

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
After dinner tonight, I began to have a sharp throbbing pain in my left to middle abdomin it appears to be at one spot and throbs. I have felt pain at that spot before but it would go away after a while. Now the pain never stops and gets more severe from time to time. I was able to sleep for a while but woke up and the pain still continues. I have also been having recently a high level of indigestion.
Posted Sat, 25 Aug 2012 in Digestion and Bowels
Answered by Dr. Sudhir 39 minutes later

Thanks for the question.

In view of symptoms there are two common issues which can present like this.

First are more likely is colitis and other is ureteric stone. If there are associated bowel or urinary complains, then it would be easy to pin point one of the cause.Since this has started after dinner, with recent indigestion and previous history of intestinal bleed I think its more likely to be intestine related.

If its colitis, then its likely that your doctor would like to put you on course of antibiotics.

I would suggest a primary clinical evaluation in your case.So please consider seeing your doctor.

Hope that answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor